MathSciNet Relay Station
MathSciNet bibliographic data
MR1327563 65M15
Jódar, L.; Ponsoda, E. Continuous numerical solutions and error bounds for time dependent systems of partial differential equations: mixed problems. Comput. Math. Appl. 29 (1995), no. 8, 63–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement